The topological equivalence of certain cones in a Banach space
Doklady Akademii Nauk, Tome 162 (1965) no. 6, pp. 1241-1244
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_6_a7,
author = {M. I. Kadets},
title = {The topological equivalence of certain cones in a {Banach} space},
journal = {Doklady Akademii Nauk},
pages = {1241--1244},
year = {1965},
volume = {162},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a7/}
}
M. I. Kadets. The topological equivalence of certain cones in a Banach space. Doklady Akademii Nauk, Tome 162 (1965) no. 6, pp. 1241-1244. http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a7/